# SDR ABXA9900682

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 5910130392
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACK INDICATION IN THE AFT PRESSURE BULKHEAD NR 6 TEE CAP.  REPAIRED IAW ABX EA 53-120037-006.
